Publication
Title
Time-dependent variational-principles and conservation-laws in wavepacket dynamics
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 1989
ISSN
0305-4470
Volume/pages
22:20(1989), p. 4395-4408
ISI
A1989AW49000016
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.03.2015
Last edited 13.06.2018
To cite this reference